# SDR SWAA101004

- Difficulty date: February 20, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 76,161 hours, 44,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 101042
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERWING BULLNOSE EMERGENCY EXIT LIGHT INOP BETWEEN ROW 15 TO ROW 16.  CHARGED BATTERY PER MM.
